# SDR CALA2021063000993

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V3NB-53-3-6186) CORROSION ON L/H SIDE AFT CABIN FLOOR SHEAR PLA TE AFT END BETWEEN FR69 ANDFR70. (74-03) () REMOVED AND REPLACED L/H SIDE AFT CABIN FLOOR SHEAR PLATE AT FR6 9 AND FR70 IAW SRM 51-42-11/001 REMOVED AND REPLACED LH SIDE AFT CABIN FLOOR SHEAR PLATE AT FR69 AND FR70 IAW SRM 51-42-11/001. ACCOMPLISHED BY V933870  AT BFM VT AEROSPACE MOBILE.
